# SDR SIMA991241

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346SB
- Make and model: Saab 340B
- Aircraft serial: 340B346
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Avionics Rack
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ALB - FLT 4858 - AVIONICS SMOKE LIGHT ILLUMINATED IN FLIGHT.  DIVERTED TO ALB.  VERIFIED EVENT WAS A FALSE WARNING.  REMOVED AND REPLACED AVIONICS RACK SMOKE DETECTOR.  AIRRAFT RETURNED TO SERVICE.  (M)
